# SDR SWAA2018090424721

- Difficulty date: August 21, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 60,709 hours, 35,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A7711
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MAIN LANDING GEAR UPPER BEADED PRESSURE DECK CRACKED BETWEEN BS 663.75 TO BS 675, BETWEEN LBL 38 TO LBL 60.  REPAIRED DECK PER EA AND ER.
